# SDR HNAA0800197

- Difficulty date: June 7, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: YD4N
- Condition: Defective
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON LANDING GEAR RETRACTION NOSE RED UNSAFE LIGHT ILLUMINATED ALONG WITH TRANSIT LIGHT IN HANDLE AND AMBER NOSE GEAR DOOR LIGHTS.  NOSE GEAR RETRACTED AND AFTER ABOUT 10 SECONDS THERE WAS A THUMPING NOISE ALONG WITH DOOR AND UNSAFE LIGHTS STILL ILLUMINATING INTERMITTENTLY.  REPLACED TIME DELAY RELAY 3261-K11, MM 32-20 RESET PSEU, CYCLED GEAR, OPS CHECK GOOD.  (S)
